# SDR DLL10954177

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Part number: 150617
- Condition: Dented
- Location: Fs 409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSURE DECK WAS FOUND DAMAGED AT FS 409 AND RBL 80 ON BOTH THE HORIZONTAL LEG AND THE LOWER SURFACE.  THE DAMAGE WAS BLENDED OUT PER DL ERA 268387-14.
